# SDR COMA0060008

- Difficulty date: December 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7359
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice System
- Part number: AL00102
- Condition: Malfunctioned
- Location: Rudder
- Part time: 13,957 hours
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT WING ANTI-ICE DUCT WARNING.  REPOSITIONED WIRE TERMINAL AT T/B 44WK THAT WAS SHORTED TO GROUND.
